MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.6MM WIRE SLEEVE; GUIDE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.6MM WIRE SLEEVE; GUIDE
Model Number 323.055
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Occupation: reporter is synthes employee.The device has been received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, during routine incoming inspection of a loaner set, it was observed that a wire sleeve was bent.There was no patient involvement.This report is for one (1) 1.6 mm wire sleeve.This is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Correction: the udi was inadvertently missed on the initial report; therefore, udi: (b)(4).Reporter's information: the reporter's phone number and email address were inadvertently missed in the initial report and have been updated.Device evaluation: investigation summary : the returned wire sleeve was investigated, and the complaint condition could be confirmed as visual inspection determined that the shaft was found to be bent.The instrument was determined to be in used condition with signs of wear and tear.The measuring result does show conformity.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.The received condition of the device is concordant with the complaint description and the complaint condition is confirmed.Based on the provided information, it is not possible to determine the exact cause of the bending.We only can assume that a mechanical overload situation during use, could lead to the complained issue.There was no indication that a design or manufacturing issue contributed to the complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.If additional information should become available, a supplemental medwatch will be submitted accordingly.

Brand Name
1.6MM WIRE SLEEVE
Common Device Name
GUIDE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8921089
Report Number2939274-2019-59984
Device Sequence Number2230010
Product Code FZX
UDI-Device Identifier10886982190727
UDI-Public(01)10886982190727
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number323.055
Device Catalogue Number323.055
Device Lot Number3461183
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/02/2019
Initial Date Received by Manufacturer 07/25/2019
Supplement Date Received by Manufacturer08/27/2019
Initial Report FDA Received Date08/22/2019
Supplement Report FDA Received Date09/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1